# SDR TWAA0018606

- Difficulty date: November 21, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FORMER, TOP AND BOTTOM FLANGE, AFT SIDE, STA 1309, LONGERON 28L TO 28R.  REMOVED AND REPLACED FORMER PER SRM 53-03, FIG 2A, AND ARA 17181.
